UNIGE document Scientific Article
previous document  unige:12134  next document
add to browser collection
Title

Invariant d'Hermite des jacobiennes de graphes pondérés

Author
Published in Enseignement mathématique. 2006, vol. 52, no. 3/4, p. 255-266
Abstract To any weighted graph of first Betti number b is naturally associated a lattice of dimension b, definite in a similar way that the jacobian for a Riemann surface. This class of lattices generated by graphs is particularly interesting. We show here an upperbound of the Hermite invariant of such a lattice according to b whose order is ln b. This order is optimal : it is realized by the Hermite invariant of the jacobian of a systolicly economic graph.
Stable URL http://archive-ouverte.unige.ch/unige:12134
Full text
Article (Author postprint) (138 Kb) - public document Free access
Structures

162 hits

37 downloads

Update

Deposited on : 2010-10-18

Export document
Format :
Citation style :